A representation of the space ... (K).
Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 97-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1980__320_152295,
author = {M. Valdivia},
title = {A representation of the space ... {(K).}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {97--98},
year = {1980},
volume = {320},
zbl = {0433.58010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__320_152295/}
}
M. Valdivia. A representation of the space ... (K).. Journal für die reine und angewandte Mathematik, Tome 320 (1980), pp. 97-98. http://geodesic.mathdoc.fr/item/JRAM_1980__320_152295/